# SDR SWIA2024120001323

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 49,573 hours, 43,797 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Duct
- Condition: Warning Message
- Location: Anti-Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 100 KNOTS ANTI - ICE DUCT WARNING MESSAGE APPEARED. REJECTED TAKEOFF WAS PERFORMED. QRH COMPLETED TAXIED BACK TO GATE.   (FLIGHT 5053 - FILED CLOSED)    ATTEMPTED TO PREFORMED TROUBLESHOOTING WITH FIM 36-20-00. COULD NOT DUPLICATED ANTI-ICE DUCT WARNING DURING OPERATIONAL CHECKS. REF AMM 30-12-00. PERFORMED MULTIPLE HIGH POWER RUNS WITH ALL ANTI-ICE SYSTEMS ON AND COULD NOT DUPLICATE FAULT AT THIS TIME. TAPPED LEADING EDGE AND SHOOK WING WITH ANTI-ICE SYSTEMS ON WITH NO WARNING MESSAGES. TAXIED FOR EXTENDED PERIODS OF TIME WITH NO DISCREPANCIES NOTED WITH ANTI-ICE SYSTEMS ON. SWAPPED CANNON PLUGS BETWEEN BLCU #1 AND #2 WITH NO DEFECTS NOTED. INSTALLED CANNON PLUGS BACK TO ORIGINAL POSITIONS FOR BLCU #1 AND #2. REF AMM 36-21-10. OPS CHECK GOOD. PERFORMED BLEED AIR DETECTION WARNING TEST. REF 36-21-00. OPS CHECK GOOD AT THIS TIME. NO 10 DAY EAML HISTORY NOTED.
